MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER
Catalog Number 21-7608-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was stated that the catheter was leaking.The event occurred during use.There was no reported patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: one used device was returned for analysis.Visual inspection was performed and no device anomalies were identified.Functional testing was performed where the extension set was individually leak tested using a hydrostatic pressure pump and no leaks were observed.The customer issue could not be confirmed or replicated.

Brand Name
NRFIT CONNECTOR, SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24258816
Report Number3012307300-2026-00880
Device Sequence Number18175597
Product Code LHI
UDI-Device Identifier10610586043994
UDI-Public(01)10610586043994(17)250304(10)6093187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7608-24
Device Lot Number6093187
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown